English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8023952      Online Users : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/111800


    Title: An improved multiattribute decision making method based on new score function of interval-valued intuitionistic fuzzy values and linear programming methodology
    Authors: 王正一;Wang, Cheng-yi;陳錫明;Chen, Shyi-ming
    Keywords: Interval-valued intuitionistic fuzzy sets;Interval-valued intuitionistic fuzzy values;Linear programming methodology;Multiple attribute decision making;Score function
    Date: 2017-10-01
    Issue Date: 2017-10-20 02:10:41 (UTC+8)
    Publisher: Elsevier Inc.
    Abstract: In this paper, we propose an improved multiple attribute decision making (MADM) method based on the proposed new score function SWC of interval-valued intuitionistic fuzzy values (IVIFVs) and the linear programming (LP) methodology to overcome the drawback of Chen and Huang's method (2017) for MADM interval-valued intuitionistic fuzzy (IVIF) environments, where Chen and Huang's method has the drawback that it cannot distinguish the preference order of alternatives in some situations.
    Relation: Information Sciences, vol 411, , Pages 176-184
    DOI: https://doi.org/10.1016/j.ins.2017.05.022
    Appears in Collections:[資訊管理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML51View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback